MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Codes Defective Device (2588); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this programmer turned off suddenly while attempting to interrogate a device.No error codes were displayed on the screen.The battery had already been replaced.Boston scientific technical services (ts) recommended returning this programmer.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this programmer turned off suddenly while attempting to interrogate a device.No error codes were displayed on the screen.The battery had already been replaced.Boston scientific technical services (ts) recommended returning this programmer.No adverse patient effects were reported.This programmer has been received for analysis.The complaint device was not returned to boston scientific, therefore, product analysis could not be performed.
 
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt.Although no error codes were observed on the field, detailed analysis confirmed error codes were present as a software issue.Similar product behavior has been seen previously and analysis of those occurrences determined this software issue may result when the model 3300 programmer is attempting to perform an action against a specific feature in the programmer's control center (e.G., multiple application utility or mau) that is no longer available as it was already terminated.This can happen when the programmer is shut down or when "quick starting" another pulse generator (pg) application.This unanticipated event sequence results in the display of an error code, and the need to restart the programmer to clear the error.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS CORPORATION
2400 millbrook dr
buffalo grove IL 60089
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19265397
Report Number2124215-2024-27957
Device Sequence Number7495211
Product Code OSR
UDI-Device Identifier00802526608513
UDI-Public00802526608513
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3300
Device Catalogue Number3300
Device Lot Number007896
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer11/24/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown